# SDR ABXA20140818272

- Difficulty date: August 18, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 453T15469
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR CUT OUT AREA AFT EDGE FRAME AT BS 1351 STRINGER 30R FRAME & FLOOR SUPPORT IS CORRODED & CRACKED.  R & R FLOOR SUPPORT DOUBLER AT AFT LOWER CARGO DOOR EDGE AT FS 1346 STRINGER 29R - 30R IAW SRM 51-40-5 & 51-40-02.  SDR INFO CORRODED L2, PN 453T1546-9, PART NAME DOUBLER, SIDEWALL SUPPORT, SN NSN, FS & BS LOC FS 1346, STRINGER & WS LOC STRINGER 29R TO 30R.  ACFT WAS GNDED.
